# SDR CA021001003

- Difficulty date: September 30, 2002
- Submitted: October 28, 2002
- Operation: General aviation
- Make and model: Cessna 550
- Aircraft time: 4,498 hours
- Engine: Pwa JT15D4
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Rib
- Part number: 652511585
- Condition: Worn
- Location: Te Flaps
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) RIB EXTENSIONS ON FLAP ASSY'S ON BOTH LT & RT FLAPS WERE WORN BY THE RIVETS HOLDING THE FLAP TRACKS ON THE WING. THE WEAR WAS AS MUCH AS 50 PERCENT MATERIAL THICKNESS.THESE 4 RIB EXTENSIONS WERE REPLACED. SIMILAR WEAR ON THE INBOARD & OUTBOARD RIB EXTENSIONS WERE WITHIN BLENDABLE LIMITS.
